# SDR 2008UALA00582

- Difficulty date: January 31, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 65,539 hours, 10,864 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHT STRIP AT 1F DISCONNECTED.  SECURED CONNECTOR.
